# SDR SWIA202162371

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE: THRESHOLD AREA MID CAP ANGLE IS CORRODED (MARKED).   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED PASSENGER DOOR SURROUND STRUCTURE MID CAP ANGLE WITH NEW HARDWARE. REF CRJ 700 SRM 51-41-02-001-001-A01
